# SDR A6WA2017022444811

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 35,694 hours, 35,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 45910263
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD DOUBLER ON WARDROBE IS CORRODED.    REMOVED AND REPLACED THE DOUBLER IAW SRM 51-42-10.
